# SDR IPXA2024070791142

- Difficulty date: June 24, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 59,871 hours, 19,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56515
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULK CARGO COMPARTMENT LEFT AREA ANGLE CRACK AT STA 1578 LBL 80 INBOARD (REPLACE). INSTALLED NEW PARTS I.A.W SRM 51-40-02-0G REV.89 AND BOEING DWG NO:146T5650 SHEET 5 REV.C. JOB COMPLETED. REVIEW COMPLETE
